# SDR DALA13001005810

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 35,619 hours, 11,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, NOTED SCRATCH IN RVSM AREA OF RT AUX STATIC PORT.   EVALUATED SCRATCH IAW SRM 51-10-01 AND 53-00-01 & PERFORMED SCRATCH CLEANOUT, FINAL SKIN THICKNESS IS WITHIN LIMITS.
